Alert archive / Alabama / Freeze Warnings in 2009
Freeze Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Apr 7, 2009, 5:43 AM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Apr 8, 2009, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 5:43 AM CDT (10:43 UTC)
- In effect from
- Apr 8, 2009, 1:00 AM CDT
- Expired
- Apr 8, 2009, 7:34 AM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 113 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 071043 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 543 AM CDT TUE APR 7 2009 ...THE FREEZE WARNING THAT WAS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE FOR EARLY THIS MORNING HAS BEEN CANCELLED... ...A FREEZE WARNING IS NOW IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .WINDS HAVE KEPT TEMPERATURES ABOVE FREEZING THIS MORNING...WITH 5 AM TEMPERATURES GENERALLY RANGING FROM THE MID TO UPPER 30S OVER INTERIOR SECTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...AND RANGING FROM THE UPPER 30S TO LOWER 40S OVER THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. AS A RESULT...THE FREEZE WARNING THAT WAS IN EFFECT FOR THIS MORNING HAS BEEN CANCELLED. WINDS ARE EXPECTED TO HAVE DIMINISHED SUBSTANTIALLY BY TONIGHT AND EARLY WEDNESDAY MORNING HOWEVER...AND A LIGHT FREEZE IS POSSIBLE FOR INTERIOR SOUTHEAST MISSISSIPPI... INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. A FREEZE WARNING IS NOW IN EFFECT FOR THOSE AREAS...GENERALLY ALONG AND NORTH OF INTERSTATE 10. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-071845- /O.CAN.KMOB.FZ.W.0001.000000T0000Z-090407T1300Z/ /O.UPG.KMOB.FZ.A.0003.090408T0600Z-090408T1300Z/ /O.NEW.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 543 AM CDT TUE APR 7 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. WINDS HAVE KEPT TEMPERATURES ABOVE FREEZING THIS MORNING...WITH 5 AM TEMPERATURES GENERALLY RANGING FROM THE MID TO UPPER 30S OVER INTERIOR SECTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...AND RANGING FROM THE UPPER 30S TO LOWER 40S OVER THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. AS A RESULT...THE HARD FREEZE WARNING THAT WAS IN EFFECT FOR THIS MORNING HAS BEEN CANCELLED. WINDS ARE EXPECTED TO HAVE DIMINISHED SUBSTANTIALLY BY TONIGHT AND EARLY WEDNESDAY MORNING AS HIGH PRESSURE DRIFTS EAST JUST TO THE SOUTH OF THE REGION. A LIGHT FREEZE IS POSSIBLE TONIGHT ACROSS INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. OVERNIGHT TEMPERATURES ARE EXPECTED TO RANGE FROM THE UPPER 20S TO THE LOWER 30S ACROSS THE REGION. A FREEZE WARNING IS NOW IN EFFECT FOR THOSE AREAS...GENERALLY ALONG AND NORTH OF INTERSTATE 10. TEMPERATURES CLOSER TO THE COAST TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ063-064-FLZ002-004-006-071145- /O.CAN.KMOB.FZ.A.0003.090408T0600Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 543 AM CDT TUE APR 7 2009 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WATCH. TEMPERATURES ALONG COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S TONIGHT...WITH A FEW LOWER 40S ALONG THE IMMEDIATE BEACHES. $$
4 follow-up statements
000 WWUS74 KMOB 071904 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 204 PM CDT TUE APR 7 2009 ...A FREEZE WARNING IS NOW IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .A LARGE AREA OF SURFACE HIGH PRESSURE WILL CONTINUE TO SETTLE ACROSS THE SOUTHEASTERN STATES TONIGHT. THE DRY COLD AIRMASS AND NEARLY CALM WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE AREA BY LATE TONIGHT...GENERALLY ALONG AND NORTH OF INTERSTATE 10. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-080315- /O.CON.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 204 PM CDT TUE APR 7 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. A LIGHT FREEZE IS POSSIBLE TONIGHT ACROSS INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. OVERNIGHT TEMPERATURES ARE EXPECTED TO RANGE FROM THE UPPER 20S TO THE LOWER 30S...GENERALLY ALONG AND NORTH OF INTERSTATE 10. TEMPERATURES CLOSER TO THE COAST TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DURING THIS PERIOD OF UNUSUALLY COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. $$
000 WWUS74 KMOB 072101 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 401 PM CDT TUE APR 7 2009 ...A FREEZE WARNING IS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... ...A FROST ADVISORY IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A LARGE AREA OF SURFACE HIGH PRESSURE WILL CONTINUE TO SETTLE OVER THE NORTHERN GULF OF MEXICO TONIGHT. THE DRY COLD AIRMASS AND NEARLY CALM WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE AREA BY LATE TONIGHT... GENERALLY ALONG AND NORTH OF INTERSTATE 10. TEMPERATURES CLOSER TO THE COAST TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-080515- /O.CON.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 401 PM CDT TUE APR 7 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. A LIGHT FREEZE IS POSSIBLE TONIGHT ACROSS INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. OVERNIGHT TEMPERATURES ARE EXPECTED TO RANGE FROM THE UPPER 20S TO THE LOWER 30S...GENERALLY ALONG AND NORTH OF INTERSTATE 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DURING THIS PERIOD OF UNUSUALLY COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. $$ ALZ063-064-FLZ002-004-006-080515- /O.NEW.KMOB.FR.Y.0001.090408T0600Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY... SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON 401 PM CDT TUE APR 7 2009 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. ALTHOUGH THE OFFICIAL LOW TEMPERATURES TONIGHT ACROSS THE COASTAL SECTIONS ARE FORECAST TO FALL INTO THE MID TO UPPER 30S...SURFACE TEMPERATURES ON OBJECTS CLOSE TO THE GROUND CAN BE SEVERAL DEGREES COOLER. FROST FORMATION IS POSSIBLE TONIGHT SOUTH OF THE FREEZE WARNING AREA...TO WITHIN A FEW MILES OF THE GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS74 KMOB 080425 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1125 PM CDT TUE APR 7 2009 ...A FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... ...A FROST ADVISORY REMAINS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A LARGE HIGH PRESSURE SYSTEM WILL CONTINUE TO SETTLE OVER THE NORTHERN GULF OF MEXICO TONIGHT. THE DRY COLD AIRMASS AND NEARLY CALM WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE AREA BY LATE TONIGHT...GENERALLY ALONG AND NORTH OF INTERSTATE 10. TEMPERATURES CLOSER TO THE COAST TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-081300- /O.CON.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1125 PM CDT TUE APR 7 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE AREA BY LATE TONIGHT...GENERALLY ALONG AND NORTH OF INTERSTATE 10...RESULTING IN A LIGHT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DURING THIS PERIOD OF UNUSUALLY COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. $$ ALZ063-064-FLZ002-004-006-081300- /O.CON.KMOB.FR.Y.0001.090408T0600Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY... SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON 1125 PM CDT TUE APR 7 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY. WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. ALTHOUGH THE OFFICIAL LOW TEMPERATURES TONIGHT ACROSS THE COASTAL SECTIONS ARE FORECAST TO FALL INTO THE MID TO UPPER 30S...SURFACE TEMPERATURES ON OBJECTS CLOSE TO THE GROUND CAN BE SEVERAL DEGREES COOLER. FROST FORMATION IS POSSIBLE TONIGHT SOUTH OF THE FREEZE WARNING AREA...TO WITHIN A FEW MILES OF THE GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS74 KMOB 081234 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 734 AM CDT WED APR 8 2009 ...FREEZE WARNING AND FROST ADVISORY HAS BEEN CANCELLED... .AFTER FALLING BELOW FREEZING OVER THE NORTHERN AND EASTERN SECTIONS...PLUS A FEW ISOLATED SPOTS OVER THE SOUTHERN AREAS...TEMPERATURES ARE WARMING UP. HIGH TEMPERATURES TODAY SHOULD REACH THE UPPER 60S AND LOWER 70S. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-081345- /O.CAN.KMOB.FZ.W.0002.000000T0000Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 734 AM CDT WED APR 8 2009 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WARNING. SURFACE TEMPERATURES ARE WARMING UP AFTER AFTER DROPPING TO FREEZING OR JUST BELOW. $$ ALZ063-064-FLZ002-004-006-081345- /O.CAN.KMOB.FR.Y.0001.000000T0000Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY... SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON 734 AM CDT WED APR 8 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FROST ADVISORY. THE THREAT OF FROST HAS ENDED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Apr 7, 5:10 AM CDT, 33 minutes earlier.
Area forecast discussion, Apr 7, 5:10 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CDT TUE APR 7 2009
.SHORT TERM (TODAY AND TONIGHT)...MONITORING THE SITUATION WITH
REGARD TO THIS MORNINGS FREEZE WARNING. APPEARS THAT WE ARE NOT
GOING REACH 32 DEGREES OR LOWER AT MOST LOCATIONS AS WINDS HAVE
PREVENTED TEMPS FROM FALLING AS LOW AS PREDICTED...AND WILL VERY
LIKELY CANCEL THE WARNING WHEN WE UPDATE THE NPW DURING THE NEXT
HOUR OR SO. CURRENT OBSERVATIONS FROM ACROSS THE WARNED AREA
INDICATE TEMPS GENERALLY IN THE MID TO UPPER 30S WITH EVEN A FEW LOW
40S NOTED.
A STRONG SURFACE RIDGE OVER MUCH OF TEXAS WILL SHIFT EASTWARD TO THE
EASTERN FL PANHANDLE...SOUTH GEORGIA AND NORTH CENTRAL GULF THROUGH
12Z WED. NORTHERLY WINDS WILL GRADUALLY DIMINISH AS THE RIDGE OF
HIGH PRES SHIFTS EAST. FOR TONIGHT AS THE RIDGE BUILDS OVER REGION
WINDS SHOULD DECOUPLE FROM THE SFC ALLOWING TEMPS COOL
BETTER...ESPECIALLY INLAND AWAY FROM THE COAST. COOLER CONDITIONS
WILL BE FELT OVER THE EASTERN HALF OF THE CWFA WHERE SFC WINDS WILL
DECOUPLE BETTER. WITH CLEAR SKIES EXPECTED BELIEVE WE WILL SEE SOME
DECENT RADIATIONAL COOLING...ALSO. AS A RESULT WILL UPGRADE THE
FREEZE WATCH FOR TONIGHT TO A FREEZE WARNING...GENERALLY FOR ALL
COUNTIES IN THE CWFA...EXCEPT ALONG THE COAST. WILL HAVE TO MONITOR
THIS FREEZE WARNING FOR TONIGHT CLOSELY TODAY...MOSTLY TO THE WEST
DUE TO A DEVELOPING SW FLOW EARLY IN THE EVENING. WILL STAY CLOSE TO
THE CURRENT MAVMOS GUIDANCE FOR TEMPS THROUGH TONIGHT. 32/EE
(WEDNESDAY THROUGH THURSDAY)...HIGH PRESSURE WILL BE SLIDING EAST OF
THE REGION WEDNESDAY AND WEDNESDAY NIGHT WITH RETURN FLOW BECOMING
BETTER ESTABLISHED. THIS WILL RESULT IN MODERATING TEMPS WEDNESDAY
AND WEDNESDAY NIGHT...BUT STILL SLIGHTLY BELOW NORMAL. BY LATE
THURSDAY...ANOTHER FRONTAL SYSTEM WILL BE SLOWLY APPROACHING THE
FCST AREA FROM THE WEST...WITH AN INCREASE IN CLOUDS THROUGH THE DAY
AND AN INCREASE IN PCPN CHANCES BY THURSDAY NIGHT. MAX TEMPERATURES
ON THURSDAY ARE EXPECTED TO HAVE REBOUNDED TO AROUND NORMAL...IN THE
MID 70S. THURSDAY NIGHT LOW TEMPS MAINLY IN THE UPPER 50S TO LOWER
60S. 12/DS
&&
.LONG TERM (FRIDAY THROUGH MONDAY)...THE FRONT THAT WILL BE
APPROACHING THE REGION ON THURSDAY WILL MOVE SLOWLY ACROSS THE AREA
FRIDAY AND FRIDAY NIGHT AND THEN STALL NEAR THE COAST OR OVER THE
MARINE AREA THROUGH SATURDAY NIGHT. LOOKING FOR A CHANCE OF
SHRA/TSRA ACROSS MOST OF THE FCST AREA FRIDAY AND FRIDAY NIGHT...
THEN A SLIGHT CHANCE SATURDAY AND SATURDAY NIGHT AS MOST OF THE PCPN
IS EXPECTED TO BE OFFSHORE OVER THE GULF. SUNDAY AND MONDAY CHANCES
FOR SHRA/TSRA WILL INCREASE AGAIN FROM WEST TO EAST ACROSS THE
REGION AS YET ANOTHER FRONT APPROACHES THE AREA. TEMPERATURES DURING
THE LONG TERM PERIOD STILL LOOKING TO BE ABOVE SEASONABLE NORMS WITH
HIGHS IN THE UPPER 70S AND LOWER 80S AND LOWS RANGING FROM THE MID
50S TO LOWER 60S. 12/DS
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS FOR ALL TERMINAL SITES
THROUGH TONIGHT. NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH
TONIGHT. 32/EE
&&
.MARINE...A STRONG NORTHWESTERLY FLOW WITH OCCASIONAL GUSTS TO NEAR
GALE FORCE WILL CONTINUE OVER THE NEAR SHORE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA THROUGH MID MORNING AND WELL OFFSHORE
BEYOND 20 NM FROM SHORE THROUGH EARLY THIS EVENING. THE STRONG
OFFSHORE FLOW WILL GRADUALLY DIMINISH LATER TODAY AND TONIGHT AS HIGH
PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. AS A RESULT THE SMALL
CRAFT ADVISORY WILL EXPIRE FOR THE INSHORE WATERS OUT TO 20 NM
INCLUDING MOBILE BAY AT 10 AM THIS MORNING AND AT 8 PM THIS EVENING
FROM 20 TO 60 NM OFFSHORE. A LIGHT TO MODERATE SOUTHERLY FLOW WILL
DEVELOP ON WEDNESDAY AS HIGH PRESSURE MOVES EAST OF THE MARINE AREA.
SOUTHERLY WINDS AND SEAS WILL BUILD LATER IN THE WEEK IN RESPONSE TO
AN UPPER LEVEL DISTURBANCE TRACKING EASTWARD OVER THE CENTRAL UNITED
STATES. 32/EE
&&
.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN
FLORIDA PANHANDLE THIS AFTERNOON AS LOWEST RH VALUES ARE EXPECTED TO
DROP TO AS LOW AS AROUND 28 PERCENT. RHS WILL ALSO GENERALLY BE IN
THE MID 20S TO LOWER 30S OVER THE REMAINDER OF THE FCST AREA THIS
AFTERNOON AS WELL. RETURN FLOW BEGINS ACROSS THE REGION LATE TONIGHT
INTO WEDNESDAY...BUT GUIDANCE SUGGESTS THAT AFTERNOON HUMIDITIES
WILL FALL TO SIMILAR VALUES ON WEDNESDAY AFTERNOON BUT DURATION IS
MORE QUESTIONABLE. WILL ISSUE A FIRE WEATHER WATCH FOR THE WESTERN
FLORIDA PANHANDLE FOR WEDNESDAY AFTERNOON. MOISTENING ATMOSPHERE AND
INCREASED PCPN CHANCES DURING THE LATER PART OF THE WEEK WILL
PRECLUDE ANY FIRE HEADLINES FOR THE LATE WEEK. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 35 71 49 / 00 00 00 05
PENSACOLA 60 39 66 54 / 00 00 00 05
DESTIN 59 43 63 56 / 00 00 00 05
EVERGREEN 57 27 70 44 / 00 00 00 05
WAYNESBORO 58 31 72 46 / 00 00 05 05
CAMDEN 57 29 70 45 / 00 00 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...AND WILCOX.
FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FL...FREEZE WARNING UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON TUESDAY TO 8 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FREEZE WARNING UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 8 PM TUESDAY FOR THE FOLLOWING ZONES:
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 7, 5:30 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT TUE APR 7 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-081200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 530 AM CDT TUE APR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS IN EFFECT FOR TONIGHT FOR ALL AREAS GENERALLY NORTH OF THE I-10 CORRIDOR. A LIGHT FREEZE IS EXPECTED IN THESE AREAS AS TEMPERATURES FALL TO THE UPPER 20S TO LOWER 30S FROM LATE THIS EVENING THROUGH ABOUT 7 AM WEDNESDAY MORNING. A STRONG NORTHWEST FLOW WILL PERSIST OVER THE MARINE AREA THROUGH THIS MORNING...THEN GRADUALLY DIMINISH THROUGH THIS EVENING. AS A RESULT HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED FOR THE NEAR SHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY THROUGH THIS MORNING AND WELL OFFSHORE FROM 20 TO 60 NM FROM SHORE THROUGH EARLY TONIGHT. SEVERAL AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH TONIGHT. AN INCREASED RISK OF WILDFIRES WILL CONTINUE FOR MUCH OF THE FORECAST AREA THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH WEDNESDAY...THEN GRADUALLY FALL BELOW FLOOD STAGE LATER IN THE WEEK. AN INCREASED RISK OF WILDFIRES WILL CONTINUE FOR MUCH OF THE FORECAST AREA THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:00 AM CDT | Fire Weather Watch | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 23 hr |
| Apr 7, 4:01 PM CDT | Frost Advisory | MOB | 16 hr | |
| Apr 7, 7:00 AM CDT | Red Flag Warning | MOB | 13 hr |
Nearby
Freeze Warnings in Alabama, 2009Freeze Warnings in Mississippi, 2009Freeze Warnings in Florida, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.